1.Bach W.
On a problem of F. Leja
Issue 11 (1966), pp. 7-20
Article (PDF 744K)
2.Bochenek J.
On the Dirichlet's problem for a class of the elliptic system of differential equations of the second order
Issue 11 (1966), pp. 21-26
Article (PDF 622K)
3.Górski J.
A sharp estimation of a in a subclass of the class S
Issue 11 (1966), pp. 27-29
Article (PDF 182K)
4.Kuczma M.
On a theorem of M. Ghermãnescu
Issue 11 (1966), pp. 31-39
Article (PDF 588K)
5.Lasota A.
Sur l'existence et l'unicite des solutions du probléme aux limites de Nicoletti pour un systeme d'équations différentielles ordinaires
Issue 11 (1966), pp. 41-48
Article (PDF 474K)
6.Pelczar A.
On the convergence to zero of oscillating solutions of some partial differential equations
Issue 11 (1966), pp. 49-51
Article (PDF 226K)
7.Pelczar A.
On some binary relations and relations of three arguments
Issue 11 (1966), pp. 53-58
Article (PDF 293K)
8.Pelczar A.
On the method of successive approximations for some operator equations with applications to partial differential hyperbolic equations
Issue 11 (1966), pp. 59-68
Article (PDF 710K)
9.Sêdziwy S.
Asymptotic properties of solutions of nonlinear differential equations of the Higher Order
Issue 11 (1966), pp. 69-80
Article (PDF 898K)
10.Siciak J.
Generalizations of a theorem of Fatou
Issue 11 (1966), pp. 81-84
Article (PDF 227K)
11.Szybiak A.
On the Lie derivative of geometric objects from the point of view of functional equations
Issue 11 (1966), pp. 85-88
Article (PDF 215K)
12.Szybiak A.
Covariant differentiation of geometric objects
Issue 11 (1966), pp. 89-100
Article (PDF 710K)
13.Szybiak A.
O privedeniju vne¹nich form
Issue 11 (1966), pp. 101-104
Article (PDF 221K)
14.Zajtz A.
Primitive geometric objects
Issue 11 (1966), pp. 105-111
Article (PDF 481K)
15.Zajtz A.
On the algebraic operations on the geometric objects
Issue 11 (1966), pp. 113-117
Article (PDF 352K)

 Comments: Back to the HomepageBack to the Homepage